Top 9 Tylenol PM Packets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol PM Extra Strength Pain Reliever & Sleep Aid with Acetaminophen, 50 Travel Packs of 2 ct.

#ad
Tylenol #ad - This sleep aid is also non-habit forming when used as directed. You're a better you all day. With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night.

Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. Fall asleep and stay asleep while also relieving minor pain with this nighttime pain relief medicine. 50 packets of 2-count tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief fast and helps you fall asleep.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.28 Pounds
Width4.42 Inches
Part NumberTYLPM2
ModelTYLPM2

2. Tylenol

#ad

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer 50 Packets of 2 Capsules

#ad
Tylenol #ad - 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.27 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

3. Tylenol

#ad

Tylenol PM Extra Strength Liquid Diphenhydramine HCI/Acetaminophen Sleep Aid/Pain Reliever, 8 fl. oz

#ad
Tylenol #ad - Relieve pain and get the sleep you need with 50 mg diphenhydramine HCl and 1, 000 mg acetaminophen liquid sleep aid that is non-habit forming when used as directed.

You're a better you all day. Available in a liquid form that allows for easy swallowing, this pain relief sleep aid comes in a Bedtime Berry flavor and is the only national branded liquid multi-ingredient in the category. With tylenol pm extra strength liquid Pain Reliever plus Sleep Aid, we give you a better night. 8-fluid ounce bottle of tylenol pm extra Strength Liquid Nighttime Sleep Aid in Bedtime Berry flavor to provide minor pain relief and help you fall asleep fast. Fall asleep fast and stay asleep and relieve minor pain with this liquid nighttime sleep aid.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 Inches
Length2 Inches
Weight0.5 Pounds
Width3 Inches
Part Numberna
Modelna

4. Tylenol

#ad

500 mg Acetaminophen, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 24 ct

#ad
Tylenol #ad - Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. Relieve nighttime pain and get the sleep you need with 500 mg acetaminophen and 25 mg diphenhydramine HCI per caplet.

This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. 24-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. This sleep aid is non-habit forming when used as directed. With tylenol pm extra strength caplets Pain Reliever + Sleep Aid, we give you a better night so you're a better you all day.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length5 Inches
Weight0.05 Pounds
Width2 Inches
Part NumberJJ-2403
ModelJJ-2403

5. Tylenol

#ad

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen, 150 ct

#ad
Tylenol #ad - With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night. 150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast.

Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. You're a better you all day.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.5 Inches
Length2.38 Inches
Weight0.31 Pounds
Width4.04 Inches
Part NumberI00073657
ModelI00073657

6. Neutrogena

#ad

32 ct, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, Berry

#ad
Neutrogena #ad - 32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.

This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, muscle aches, headache, minor pain of arthritis, backache, menstrual cramps and toothache. Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits.

This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches

7. Tylenol

#ad

Berry, 12 Count, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever

#ad
Tylenol #ad - This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, muscle aches, menstrual cramps and toothache.

12-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains. Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits.

This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3.43 Inches
Length1.3 Inches
Width1.97 Inches

8. Tylenol

#ad

Multicolor, 10 Count, Tylenol, Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer ct

#ad
Tylenol #ad - This oral pain reliever can be used by adults and children who are 12 years and older. 10-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.

Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3.8 Inches
Length0.8 Inches
Weight0.05 Pounds
Width3.4 Inches
Part Number472598
Model472598

9. ValuMeds

#ad

Minor Aches | Non-Habit Forming, ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches

#ad
ValuMeds #ad - Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.

Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Consult a doctor for details. Relieve pain fast – formulated with 500mg of Acetaminophen, joint, our PM pain reliever can help relieve muscle, headache, and arthritis pain quickly. Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad